Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)



Approximation and Besov spaces on stratified groups

Author: Saverio Giulini
Journal: Proc. Amer. Math. Soc. 96 (1986), 569-578
MSC: Primary 22E25; Secondary 22E30, 41A50, 43A80, 46E35
MathSciNet review: 826483
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: This paper treats analogues of the classical Bernstein and Jackson theorems in the nonclassical context of the stratified groups. Besov spaces on stratified groups are characterized by their approximation theoretic properties.

References [Enhancements On Off] (What's this?)

  • [1] J. Bergh and J. Löfström, Interpolation spaces, Springer-Verlag, Berlin, 1976.
  • [2] G. B. Folland, Subelliptic estimates and function spaces on nilpotent Lie groups, Ark. Mat. 13 (1975), 161-207. MR 0494315 (58:13215)
  • [3] -, Lipschitz classes and Poisson integrals on stratified groups, Studia Math. 66 (1979), 37-55. MR 562450 (81e:43019)
  • [4] G. B. Folland and E. M. Stein, Hardy spaces on homogeneous groups, Math. Notes 28, Princeton Univ. Press, Princeton, N. J., 1982. MR 657581 (84h:43027)
  • [5] S. Giulini, Bernstein and Jackson theorems for the Heisenberg group, J. Austral. Math. Soc. Ser. A. 38 (1985), 241-254. MR 770131 (86d:22002)
  • [6] I. R. Inglis, Bernstein's theorem and the Fourier algebra of the Heisenberg group, Boll. Un. Mat. Ital. A (6) 2 (1983), 39-46. MR 694742 (84g:43014)
  • [7] S. G. Krantz, Lipschitz spaces on stratified groups, Trans. Amer. Math. Soc. 269 (1982), 39-66. MR 637028 (83c:22015)
  • [8] G. C. Mauceri, Multipliers, maximal operators and Riesz means on stratified groups, Symposia Math. (to appear).
  • [9] S. M. Nikol'skii, Approximation of functions of several variables and imbedding theorems, Springer-Verlag, Berlin, 1975. MR 0374877 (51:11073)
  • [10] K. Saka, Besov spaces and Sobolev spaces on a nilpotent Lie group, Tôhoku Math. J. (2) 31 (1979), 383-427. MR 558675 (82a:46035)
  • [11] P. M. Soardi, On nonisotropic Lipschitz spaces, Harmonic Analysis, Lecture Notes in Math., vol. 992, Springer-Verlag, Berlin, 1983. MR 729350 (85f:46072)
  • [12] -, Lipschitz spaces on homogeneous groups, preprint.
  • [13] H. Triebel, Interpolation theory, function spaces, differential operators, North-Holland, Amsterdam, 1978. MR 503903 (80i:46032b)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 22E25, 22E30, 41A50, 43A80, 46E35

Retrieve articles in all journals with MSC: 22E25, 22E30, 41A50, 43A80, 46E35

Additional Information

Keywords: Bernstein and Jackson type inequalities, stratified groups, Besov spaces
Article copyright: © Copyright 1986 American Mathematical Society

American Mathematical Society